Márcia R. Cerioli
Márcia R. Cerioli
Verified email at cos.ufrj.br - Homepage
Title
Cited by
Cited by
Year
The homogeneous set sandwich problem
MR Cerioli, H Everett, CMH De Figueiredo, S Klein
Information Processing Letters 67 (1), 31-35, 1998
551998
Partition into cliques for cubic graphs: Planar case, complexity and approximation
MR Cerioli, L Faria, TO Ferreira, CAJ Martinhon, F Protti, B Reed
Discrete Applied Mathematics 156 (12), 2270-2278, 2008
422008
On minimum clique partition and maximum independent set on unit disk graphs and penny graphs: complexity and approximation
MR Cerioli, L Faria, TO Ferreira, F Protti
Electronic Notes in Discrete Mathematics 18, 73-79, 2004
392004
Uma introduçǎo sucinta a algoritmos de aproximaçǎo
CG Fernandes, FK Miyazawa, M Cerioli, P Feofiloff
IMPA, 2001
38*2001
Clique-coloring circular-arc graphs
MR Cerioli, AL Korenchendler
Electronic Notes in Discrete Mathematics 35, 287-292, 2009
202009
Edge clique graphs and some classes of chordal graphs
RC Ma’arcia, JL Szwarcfiter
Discrete Mathematics 242 (1-3), 31-39, 2002
182002
Characterizing intersection graphs af substars of a star
MR Cerioli, JL Szwarcfiter
Ars Combinatoria 79, 21-31, 2006
142006
A characterization of edge clique graphs
MR Cerioli, JL Szwarcfiter
Ars Combinatoria 60, 287-292, 2001
142001
Uma introdução sucinta a algoritmos de aproximação
CE Ferreira, CG Fernandes, FK Miyazawa, JAR Soares, JC Pina Jr, ...
Colóquio Brasileiro de Matemática-IMPA, Rio de Janeiro-RJ, 2001
142001
On counting interval lengths of interval graphs
MR Cerioli, FS Oliveira, JL Szwarcfiter
Discrete Applied Mathematics 159 (7), 532-543, 2011
132011
On L (2, 1)-coloring split, chordal bipartite, and weakly chordal graphs
MR Cerioli, DFD Posner
Discrete Applied Mathematics 160 (18), 2655-2661, 2012
122012
Linear-interval dimension and PI orders
MR Cerioli, FS Oliveira, JL Szwarcfiter
Electronic Notes in Discrete Mathematics 30, 111-116, 2008
122008
Clique graphs and edge-clique graphs
MR Cerioli
Electronic Notes in Discrete Mathematics 13, 34-37, 2003
102003
A note on maximum independent sets and minimum clique partitions in unit disk graphs and penny graphs: complexity and approximation
MR Cerioli, L Faria, TO Ferreira, F Protti
RAIRO-Theoretical Informatics and Applications 45 (3), 331-346, 2011
92011
On the L (2, 1)-labelling of block graphs
F Bonomo, MR Cerioli
International Journal of Computer Mathematics 88 (3), 468-475, 2011
92011
Tree loop graphs
L Alcón, MR Cerioli, CMH de Figueiredo, M Gutierrez, J Meidanis
Discrete Applied Mathematics 155 (6-7), 686-694, 2007
92007
Intersection of longest paths in graph classes
MR Cerioli, PT Lima
Discrete Applied Mathematics 281, 96-105, 2020
82020
Clique-coloring UE and UEH graphs
MR Cerioli, P Petito
Electronic Notes in Discrete Mathematics 30, 201-206, 2008
82008
Extreme cliques in interval graphs
MR Cerioli, FS Oliveira, JL Szwarcfiter
Ars Combinatoria 94, 103-114, 2010
52010
Transversals of longest paths
MR Cerioli, CG Fernandes, R Gómez, J Gutiérrez, PT Lima
Electronic Notes in Discrete Mathematics 62, 135-140, 2017
42017
The system can't perform the operation now. Try again later.
Articles 1–20